MathSciNet Relay Station
MathSciNet bibliographic data
MR296341 (45 #5402) 32D99 (57D40)
Hunt, L. R. An extension of the theorem of Hartogs. Trans. Amer. Math. Soc. 166 (1972), 491–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement